# SDR CA130813006

- Difficulty date: August 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Support
- Part number: 204011404125
- Condition: Mismanufactured
- Location: Swashplate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF THE NEW SUPPORT, PN 204-011-404-125 FROM THE PACKAGING THE PART DISPLAYED THE FOLLOWING:  SEVERAL AREAS WHERE MACHINING WAS NOT COMPLETE.   TOOLING MARKS WERE EVIDENT IN SEVERAL AREAS.  THE CASTING DISPLAYED VOIDS, POROSITY AND MATERIAL FLAWING.  MFG PRODUCT SUPPORT ENGINEERING ACKNOWLEDGED THE FLAWED PART AND REQUESTED WE PLACE WHILE IN QUARANTINE UNTIL FURTHER INSPECTION COULD BE CARRIED OUT.
